# SDR 050807N334CS1

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N334CS
- Make and model: Cessna 550
- Aircraft serial: 5501089
- Aircraft time: 2,542 hours, 1,905 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO LAS THE LEFT MAIN LANDING GEAR UNLOCK LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION AND INDICATOR LIGHT TEST. THE APPRAOCH WAS ABORTED AND A GO AROUND WAS PERFORMED. THE EMERGENCY GEAR EXTENSION PROCEDURE WAS FOLLOWED AS PER THE CHECLIST AND AN EMERGENCY LANDING WAS DECLARED INTO LAS. THE AIRCRAFT LANDING WAS UNSEVENTFUL. MAINTENANCE FOUND THE INDICATOR LIGHT BULBS BURNED OUT. THE LIGHT BULBS WERE REPLACED, GEAR SWINGS PERFORMED AND SYSTEM OPS OK.
